# SDR UF6A990949

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: JD533J0079000
- Condition: Corroded
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE FLOOR SUPPORT AT STATION 378AS IS CORRODED.  MAINTENANCE FABRICATED FLOOR SUPPORT AND INSTALLED.  ALL WORK WAS DONE IAW BAE ATP SRM 51-40-00 AND 51-50-00.  (M)
